# SDR CHQA20140209042

- Difficulty date: February 7, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N975RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145337
- Aircraft time: 34,074 hours, 31,138 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 32,462 hours, 28,786 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 01075357
- Condition: Faulted
- Location: Nr 1
- Part time: 3,566 hours, 3,496 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THEY RECEIVED A ADC 1 OVER SPEED MESSAGE.  THE CREW DIVERTED THE ACFT & LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE AIR DATA COMPUTER 1.  OPERATIONS CHECKED WERE GOOD WITH NO FURTHER DEFECTS NOTED.
